# SDR DHL2001804552

- Difficulty date: August 26, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN CRACKED 1.5 INCH AT XFS 597.500. STOP DRILLED CRACK PER SRM 57-2-0 PG 2. FABRICATED DOUBLER AND INSTALLED DOUBLER PER EO DHL010812 EO 2594 AND EO 2001259, SRM 51-1-20D, PG 9-51 1-2.
